RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 26, Issue 3  


A condition for expanding functions into generalized power series outside the basic interval
G. V. Badalyan
313
The Borel type of certain sets of sequences associated with Fourier series
A. A. Konyushkov
329
On the derivative numbers of complex functions
E. P. Dolzhenko
347
Exceptional cases of integral equations of convolution type and equations of first kind
F. D. Gakhov, V. I. Smagina
361
On perfect measures
V. V. Sazonov
391
Some estimates for derivatives of rational fractions
V. S. Videnskii
415
Some questions in the theory of bicompactifications
E. G. Sklyarenko
427
The structure of $j$-algebras
I. I. Pyatetskii-Shapiro
453
О величине наилучшего приближения для функции нескольких переменных
O. D. Gabisoniya
485
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019